Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Lowness and $\Pi _{2}^{0}$ Nullsets

Rod Downey, Andre Nies, Rebecca Weber and Liang Yu
The Journal of Symbolic Logic
Vol. 71, No. 3 (Sep., 2006), pp. 1044-1052
Stable URL: http://www.jstor.org/stable/27588495
Page Count: 9
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Lowness and
          $\Pi _{2}^{0}$
          Nullsets
Preview not available

Abstract

We prove that there exists a noncomputable c.e. real which is low for weak 2-randomness, a definition of randomness due to Kurtz, and that all reals which are low for weak 2-randomness are low for Martin-Löf randomness.

Page Thumbnails

  • Thumbnail: Page 
1044
    1044
  • Thumbnail: Page 
1045
    1045
  • Thumbnail: Page 
1046
    1046
  • Thumbnail: Page 
1047
    1047
  • Thumbnail: Page 
1048
    1048
  • Thumbnail: Page 
1049
    1049
  • Thumbnail: Page 
1050
    1050
  • Thumbnail: Page 
1051
    1051
  • Thumbnail: Page 
1052
    1052